Codral Cold, Flu & Cough

NZ$24.99
Size
Prescription repeats
Quantity
DownUp
Add To Cart

Day & Night formula to treat multiple cold, flu and cough symptoms:

  • Body aches & pain
  • Dry cough
  • Sore Throat
  • Fever
  • Blocked Nose
  • Runny nose
  • Allows you to rest

 

Available in 24 or 48 tablets

Ingredients

  • Each DAY capsule contains paracetamol 500mg, phenylephrine hydrochloride 5mg and dextromethorphan hydrobromide 10mg.
  • Each NIGHT capsule contains paracetamol 500mg, chlorpheniramine maleate 2mg and dextromethorphan hydrobromide 10mg.

 

Dosage:

  • Adults and children over 12: 2 DAY capsules (green capsules) morning, midday and afternoon, and 2 NIGHT capsules (red capsules) at bedtime. Allow 4-6 hours as necessary between doses. Maximum 6 DAY and 2 NIGHT capsules in 24 hours.
  • Do not use in children under 12 years.

 

Phenylephrine may cause sleeplesnessin some people. Night preparation medicine may cause drowsiness.

 

**Pharmacist only products require a consultation prior to delivery - on purchase one of our pharmacists will phone you**

NZ$24.99
Size
Prescription repeats
Quantity
DownUp
Add To Cart